# SDR TRAX200700201

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 29,469 hours, 33,219 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL, RECEIVED FLAP UNLOCK LIGHT.  PERFORMED MISSED APPROACH.  FOLLOWED QRH.  A MADE FLAP '0' LANDING IN CHA.  EMERGENCY EQUIPMENT ON STANDBY.
